Volume 22, Number 3

Articles in the Issue:

Regular Articles:
 
Sergio Amat, Sonia Busquier and Vicente Candela
Third Order Iterative Methods Without Using Second Fréchet Derivative.
J. Comp. Math., 22 (2004), pp. 341-346
. Abstract
 

Full Article
   
Deren Han
A Truly Globally Convergent Feasible Newton-Type Method for Mixed Complementarity Problems.
J. Comp. Math., 22 (2004), pp. 347-360
. Abstract
 

Full Article
   
Xiao-hua Ding and Mingzhu Liu
Convergence of Parallel Diagonal Iteration of Runge-Kutta Methods for Delay Differential Equations.
J. Comp. Math., 22 (2004), pp. 361-370
. Abstract
 

Full Article
   
Li-shang Jiang and Min Dai
Convergence of the Explicit Difference Scheme and the Binomial Tree Method for American Options.
J. Comp. Math., 22 (2004), pp. 371-380. Abstract
 

Full Article
     
Dong-song Li and Ming-zhu Liu
Asymptotic Stability Properties of $\theta$-Methods for the Multi-Pantograph Delay Differential Equation.
J. Comp. Math., 22 (2004), pp. 381-388. Abstract
 
Full Article
     
Ji-jun Liu, Jin Cheng and G. Nakamura
Reconstruction of Scattered Field from Far-Field by Regularization.
J. Comp. Math., 22 (2004), pp. 389-402. Abstract
 
Full Article
     
V. Anil Kumar and B. Vishnu
A Summation Formula for Estimating the Surface Areas of Ellipsoids.
J. Comp. Math., 22 (2004), pp. 403-406. Abstract
 
Full Article
     
Hou-de Han and Xin Wen
The Artificial Boundary Conditions for Numerical Simulations of the Complex Amplitude in a Coupled Bay-River System.
J. Comp. Math., 22 (2004), pp. 407-426. Abstract
 
Full Article
     
Mu-sheng Wei
Relationship Between the Stiffly Weighted Pseudoinverse and Multi-Level Constrained Rseudoinverse.
J. Comp. Math., 22 (2004), pp. 427-436. Abstract
 
Full Article
     
Wen-bao Ai
An Optimal Method for Adjusting the Centering Parameter in the Wide-Neighborhood Primal-Dual Interior-Point Algorithm for Linear Programming.
J. Comp. Math., 22 (2004), pp. 437-446. Abstract
 
Full Article
     
Cheng-jian Zhang and Geng Sun
Boundedness and Asymptotic Stability of Multistep Methods for Generalized Pantograph Equations.
J. Comp. Math., 22 (2004), pp. 447-456. Abstract
 
Full Article
     
Zhong-qing Wang and Ben-yu Guo
Modified Legendre Rational Spectral Method for the Whole Line.
J. Comp. Math., 22 (2004), pp. 457-474. Abstract
 
Full Article
     
Chun-jia Bi and Li-kang Li
Mortar Finite Volume Method with Adini Element for Biharmonic Problem.
J. Comp. Math., 22 (2004), pp. 475-488. Abstract
 
Full Article